# SDR HEEA967476

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2272V
- Make and model: Bell 206B
- Aircraft serial: 3621
- System (JASC): 2810 · Fuel Storage
- Part: Cell
- Part number: 206061661101
- Condition: Peeled
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CELL IS PEELED.  (UNBONED FLANGE AND PEELING)
